# SDR CALA2025122312330

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571250
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS IN AFT CABIN WET AREA GALLEY SUPPORT FLOOR WEB,  LBL 7 & 12, BS 1016.  REMOVED AND REPLACED THE WEB BS 1016 & LBL 3.59 - 27.95 IAW SRM 51-40-02-0G-0 & DWG 147A5700.
